# SDR 043636

- Difficulty date: September 29, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N3199Q
- Make and model: Beech 1900D
- Aircraft serial: UE213
- Aircraft time: 13,330 hours, 18,770 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: V3101D8
- Condition: Loose
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE ON FLIGHT 5637, THE CABIN DOOR ANNUNCIATOR ILLUMINATED. THE AIRCRAFT WAS THEN DIVERTED TO PANAMA CITY, FLORIDA WHERE MAINTENANCE INSPECTED THE DOOR AND DEFERRED THE ANNUNCIATOR SYSTEM. THE CORRECTIVE ACTION WAS THAT AFTER THE INSPECTION OF THE DOOR, THE LATCH SWITCH ARM WAS FOUND TO BE LOOSE. MAINTENANCE REPLACED THE AFT LATCH SWITCH AND THE AIRCRAFT WAS THEN RETURNED TO SERVICE. NO TEARDOWN REPORT REQUIRED.
